# SDR FDEA201003080679

- Difficulty date: March 8, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB12837
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E WING STATION XORS 328 L/E RIB IS CRACKED.  CUT OUT DAMAGED AREA OF RIB IAW SRM 57-00-01, FIG 10, VOL I.  FABBED FILLER   AND DOUBLER IAW SRM 57-00-01, FIG 10, VOL I AND SRM 57-20-00, FIG 16,VOL I.   ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED FILLER AND DOUBLER IAW SRM 51-33-01, VOL II.
